MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942812500
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon deflation and removal difficulties occurred.The 95% stenosed target lesion was located in a moderately calcified non tortuous proximal circumflex artery.A synergy megatron 5.00 x 12mm balloon expandable stent was successfully deployed into the lesion.The stent delivery balloon was deflated to zero for 20-30 seconds then pulled negative on the inflation device.The stent delivery system could not be removed from the guide catheter.The wire, stent delivery system and guide catheter were removed as one unit.The balloon was not completely deflated and too big to removed from the guide catheter.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Analysis of device by mfr: synergy megatron mr us 5.00 x 12mm stent delivery system (sds) was returned for analysis.The following attributes were examined: an incomplete device was returned for analysis.The shaft of the device was found to be broken in the shaft polymer extrusion region with no hypotube or hub portion of the device returned for analysis.The portion of the device returned, from distal tip to the break site measured 12.5 cm.Balloon: balloon was found to be in a deflated state and bunched.No stent was present as this was successfully deployed during the procedure.Functional testing could not be completed due to the proximal section of the device not being returned.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15544408
Report Number2124215-2022-39828
Device Sequence Number5862467
Product Code NIQ
UDI-Device Identifier08714729985600
UDI-Public08714729985600
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2023
Device Model NumberH7493942812500
Device Lot Number0028774783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite